# SDR RAIA2019100292001

- Difficulty date: September 22, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Floor Support
- Condition: Cracked
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER OMEGA BEAM IS CRACKED AND CORRODED AROUND FASTNER HOLE AT FR 59 & 61.  R&R CENTER LAV OMEGA BEAM FROM FR 57 THRU FR 62.
